# SDR USAA060683

- Difficulty date: May 10, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 52,280 hours, 52,280 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Midspar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE MIDSPAR ATTACH FITTING OUTBOARD SIDE CRACKED.  INSTALLED MFG FILLER AND BOTH DOUBLERS IAW 57-41-02, DEFECT SIZE: 3 INCHES.
